# SDR DALA2021110806839

- Difficulty date: November 7, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 68,124 hours, 31,510 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Splice
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3260 AFT CABIN RT SIDE FLOOR SPLICE HAS CORROSION AROUND FASTENER HOLES FR 68 -Y1292. CORRECTIVE ACTION: R/R AFT CABIN RT SIDE FLOOR SPLICE PER A320 SRM 51-42-11. (2010047)
